# SDR SWIA201438882

- Difficulty date: July 23, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 21,291 hours, 13,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE GETS JAMMED.    CLEANED PAX DOOR SEAL.  OPS CHECKED GOOD IAW AMM.
